Japan Journal of Industrial and Applied Mathematics
- Japan J. Indust. Appl. Math.
- Volume 25, Number 1 (2008), 99-116.
Asymptotic Behavior of the Solutions for One-Dimensional Equations of a Viscous Reactive Gas
We consider the asymptotic behavior of the complete system of equations governing a heat-conductive, reactive, compressible viscous gas bounded by two infinite parallel plates. The motion is proved to tend towards the corresponding constant state, as time tends to infinity. Moreover, the decay rate is investigated.
Japan J. Indust. Appl. Math., Volume 25, Number 1 (2008), 99-116.
First available in Project Euclid: 14 April 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yanagi, Shigenori. Asymptotic Behavior of the Solutions for One-Dimensional Equations of a Viscous Reactive Gas. Japan J. Indust. Appl. Math. 25 (2008), no. 1, 99--116. https://projecteuclid.org/euclid.jjiam/1208196867